# SDR RAIA971103

- Difficulty date: November 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N723TE
- Make and model: Aerosp ATR 72 202
- Aircraft serial: 283
- System (JASC): 3080 · Ice Detection
- Part: Ice Detector
- Part number: O871BN33
- Condition: Failed
- Location: Lt Wing
- Part time: 14,917 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 7400 - STL - ICE ADVISORY INDICATOR INOPERATIVE DURING ICING CONDITIONS.  MAINTENANCE REPLACED ICE DETECTOR PROBE. (M)
